Asymptotic distribution of eigenfrequencies for damped wave equations
Journées équations aux dérivées partielles (2000), article no. 16, 8 p.

Il est bien connu que les fréquences propres associées à un d'Alembertien amorti sont confinées dans une bande parallèle à l'axe réel. Nous rappelons l'asymptotique de Weyl pour la distribution des parties réelles des fréquences propres, nous montrons que «presque toutes» les fréquences propres appartiennent à une bande déterminée par la limite de Birkhoff du coefficient d'amortissement. Nous montrons aussi que certaines moyennes des parties imaginaires convergent vers la moyenne du coefficient d'amortissement.

@article{JEDP_2000____A16_0,
     author = {Sj\"ostrand, Johannes},
     title = {Asymptotic distribution of eigenfrequencies for damped wave equations},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {16},
     publisher = {Universit\'e de Nantes},
     year = {2000},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_2000____A16_0/}
}
TY  - JOUR
AU  - Sjöstrand, Johannes
TI  - Asymptotic distribution of eigenfrequencies for damped wave equations
JO  - Journées équations aux dérivées partielles
PY  - 2000
DA  - 2000///
PB  - Université de Nantes
UR  - http://www.numdam.org/item/JEDP_2000____A16_0/
LA  - en
ID  - JEDP_2000____A16_0
ER  - 
Sjöstrand, Johannes. Asymptotic distribution of eigenfrequencies for damped wave equations. Journées équations aux dérivées partielles (2000), article  no. 16, 8 p. http://www.numdam.org/item/JEDP_2000____A16_0/

[1] M. Asch, G. Lebeau, The spectrum of the damped wave operator for a bounded domain in R2. Preprint.

[2] P. Freitas, Spectral sequences for quadratic pencils and the inverse problem for the damped wave equation, J. Math. Pures et Appl., 78 (1999), 965-980. | MR 2000j:47026 | Zbl 0956.47006

[3] I.C. Gohberg, M.G. Krein, Introduction to the theory of non-selfadjoint operators, Amer. Math. Soc., Providence, RI 1969. | Zbl 0181.13504

[4] G. Lebeau, Equation des ondes amorties, Algebraic and geometric methods in mathematical physics (Kaciveli, 1993), 73-109, Math. Phys. Stud., 19, Kluwer Acad. Publ., Dordrecht, 1996. | Zbl 0863.58068

[5] A.S. Markus, V.I. Matsaev, Comparison theorems for spectra of linear operators, and spectral asymptotics, Trans. Moscow Math. Soc. 1984(1), 139-187. Russian original in Trudy Moscow. Obshch. 45 (1982), 133-181. | MR 85b:47002 | Zbl 0532.47012

[6] J. Rauch, M. Taylor, Decay of solutions to nondissipative hyperbolic systems on compact manifolds, Comm. Pure. Appl. Math. 28 (1975), 501-523. | MR 53 #1044a | Zbl 0295.35048

[7] J. Sjöstrand, Asymptotic distribution of eigenfrequencies for damped wave equations, Publ. R.I.M.S., to appear. | Zbl 01808706

[8] J. Sjöstrand, Density of resonances for strictly convex analytic obstacles, Can. J. Math., 48(2)(1996), 397-447. | MR 97j:35117 | Zbl 0863.35072

[9] J. Sjöstrand, A trace formula and review of some estimates for resonances, p.377-437 in Microlocal Analysis and spectral theory, NATO ASI Series C, vol. 490, Kluwer 1997. See also Resoances for bottles and trace formulae, Math. Nachr., to appear. | MR 99e:47064 | Zbl 0877.35090

[10] J. Sjöstrand, M. Zworski, Asymptotic distribution of resonances for convex obstacles, Acta. Math., 183(2)(2000), 191. | Zbl 0989.35099